# SDR SWAA064231

- Difficulty date: November 5, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 21,334 hours, 12,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48104
- Part serial: WN0014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPT R2 WINDOW ARCHED AND THEN CRACKED.  REMOVED AND REPLACED R2 WINDOW PER MM.
